MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN030893
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported "the staff faced an inadequate flow rate with this device.During use on the patient.This patient has an unstable blood pressure." it was also reported "there were significant variations in blood pressure.Appears to correlate with midline therapy boluses.Patient under nicotinamide adenine dinucleotide on proximal line.Installation of peripheral line for administration of noradrenaline in order to eliminate the doubt: in blood pressure variations continued.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW CVC SET: 4-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11894876
Report Number3006425876-2021-00463
Device Sequence Number3633792
Product Code DQY
UDI-Device Identifier10801902029291
UDI-Public10801902029291
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2025
Device Model NumberIPN030893
Device Catalogue NumberCV-15854
Device Lot Number71F20F0635
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NICOTINAMIDE ADENINE DINUCLEOTIDE; NICOTINAMIDE ADENINE DINUCLEOTIDE; NICOTINAMIDE ADENINE DINUCLEOTIDE